MathSciNet Relay Station
MathSciNet bibliographic data
MR422270 (54 #10261) 14D15 (14B05)
Wahl, Jonathan M. Equisingular deformations of normal surface singularities. I. Ann. of Math. (2) 104 (1976), no. 2, 325–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement